First order interpolation inequalities with weights
Compositio Mathematica, Volume 53 (1984) no. 3, pp. 259-275.
@article{CM_1984__53_3_259_0,
     author = {Caffarelli, L. and Kohn, R. and Nirenberg, L.},
     title = {First order interpolation inequalities with weights},
     journal = {Compositio Mathematica},
     pages = {259--275},
     publisher = {Martinus Nijhoff Publishers},
     volume = {53},
     number = {3},
     year = {1984},
     mrnumber = {768824},
     zbl = {0563.46024},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__53_3_259_0/}
}
TY  - JOUR
AU  - Caffarelli, L.
AU  - Kohn, R.
AU  - Nirenberg, L.
TI  - First order interpolation inequalities with weights
JO  - Compositio Mathematica
PY  - 1984
SP  - 259
EP  - 275
VL  - 53
IS  - 3
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1984__53_3_259_0/
LA  - en
ID  - CM_1984__53_3_259_0
ER  - 
%0 Journal Article
%A Caffarelli, L.
%A Kohn, R.
%A Nirenberg, L.
%T First order interpolation inequalities with weights
%J Compositio Mathematica
%D 1984
%P 259-275
%V 53
%N 3
%I Martinus Nijhoff Publishers
%U http://www.numdam.org/item/CM_1984__53_3_259_0/
%G en
%F CM_1984__53_3_259_0
Caffarelli, L.; Kohn, R.; Nirenberg, L. First order interpolation inequalities with weights. Compositio Mathematica, Volume 53 (1984) no. 3, pp. 259-275. http://www.numdam.org/item/CM_1984__53_3_259_0/

[1] J. Scott Bradley: Hardy inequalities with mixed norms. Canad. Math Bull 21 (1978) 405-408. | MR | Zbl

[2] L. Caffarelli, R. Kohn and L. Nirenberg: Partial regularity of suitable weak solutions of the Navier-Stokes equations. Comm. Pure Appl. Math, 35 (1982) 771-831. | MR | Zbl

[3] E. Gagliardo: Ulteriori proprietà di alcune classi di funzioni in più variabili. Ricerche di Mat. Napoli 8 (1959) 24-51. | MR | Zbl

[4] G.H. Hardy, J.E. Littlewood and G. Polya: Inequalities. Cambridge: Cambridge University Press (1952). | JFM | MR

[5] C.S. Lin: Interpolation inequalities with weighted norms, to appear.

[6] B. Muckenhoupt: Hardy's inequality with weights. Studia Math. 34 (1972) 31-38. | MR | Zbl

[7] B. Muckenhoupt and R. Wheeden: Weighted norm inequalities for fractional integrals. Trans. Amer. Math. Soc. 192 (1974) 261-274. | MR | Zbl

[8] L. Nirenberg: On elliptic partial differential equations. Ann. di Pisa 9 (1959) 115-162. | Numdam | MR | Zbl